# SDR AALA202506097180

- Difficulty date: June 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 44,277 hours, 18,963 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 1L40010519
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS LAVATORY-E DOOR, RIGHT REAR, DIFFICULT TO OPEN AND CLOSE.  REMOVED AND REPLACED LAVATORY-E HINGE. PER CMM 25-40-65. OPERTIONAL CHECK GOOD AT THIS TIME.
